# SDR 98ZZZM328

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204NE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemped
- Location: Left
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 5747 - APF - ON APPROACH LEFT ENGINE OVERTEMPED AND THE NG ROLLED BACK.  THE CREW ELECTED TO SHUT DOWN THE ENGINE AND LANDED WITHOUT PROBLEMS.  REPLACED ENGINE.  (M)
